I lost about 10 # over 3 months after starting Lisinopril. does this taper off after being on the medication for a longer period of time? probabaly doesn't help that I also started an exercise program about the same time. only weighed 135 to begin with. too skinny now, going to have to change medications.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 55 years old and very active,walking going to gym a couple of times a week. Recently I started on lisinopril for high blood pressure, 10 mgs. I ...
3 answers • 29 Jan 2011
estions? Have many side effects from Medication
1 answer • 6 Jul 2013
I have high blood pressure and had it for 30 plus years. At this time my blood pressure is not being controlled with this drug. At one time it worked ...
3 answers • 31 Jul 2013
Did anyone else... have their Blood pressure meds. changed , and is your hair now growing back?. I have had all kinds of tests, its not my thyroid, ...
1 answer • 31 Oct 2013
I have lymphedema in my leg, and ever since I started on Lisinopril the lymphedema as exasperated (swelled). It may not be the cause, but the timing ...
0 answers • 2 days 7 hours ago